# SDR REXA2023012600176

- Difficulty date: December 18, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD O/W EMERGENCY EXIT DOOR UPPER FORMER IS CRACKED SN SB0734 REPAIRED LH FWD O/W EMERGENCY EXIT DOOR UPPER FORMER IAW MHIRJ REO 690-52-21-129 REV -A DATED 2023-01-23
